# SDR SIMA2011322009

- Difficulty date: November 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 22,134 hours, 16,274 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3892 THE CREW REPORTED THE LAV SMOKE DETECTION LIGHT WAS CONTINUALLY ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL TEST PER MM 26-16-00.  THE OPERATIONAL CHECK WAS NORMAL OK FOR SERVICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
